Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

How can pain in my leg be reduced which got a massive bump of blackish green color ?

my legs just started brusing for no reason . they are a bit raised and they are very painful to touch, I know for a fact that I did not hit my legs, I was just sitting in a chair and a strong burning pain came and when I touched my leg a massive bump was there and it is now blackish green. they have been popping up since last night and for some strange reason I am feeling weak in my legs. Should I go to the Doctor about this or is it just something that goes away ?
Asked On : Mon, 18 Jul 2011
Answers:  3 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Nephrologist 's  Response
Thanks for the query
It is very difficult to come to a conclusion as to what it is without examining you. Go to a physician with CBC, Pt ,ptt, inr. For the pain you can take a tablet which has a combination of aceclofeac and paracetamol.
Have a healthy living
Answered: Mon, 18 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rekha's  Response
hi,is there any history of insect bite?it is difficult to suggest anything without examining the patient
Answered: Thu, 21 Jul 2011
I find this answer helpful
Ayurveda Specialist Dr. Rajesh Lakhanpaul's  Response
it appears as if some boil is coming up on your leg . the feeling of weakness is due to the sensation of pain. To be very sure about cause it is better to consult. Turmeric and dried ginger will offer some relief.
Answered: Mon, 18 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor